MAUDE Adverse Event Report: CORDIS US CORP. MYNXGRIP; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US CORP. MYNXGRIP; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX5021
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the tamper tube and sealant of a 5f mynxgrip vascular closure device (vcd) did not deploy.The physician pulled the sheath back to the handle and everything came with it.The balloon was deflated and manual pressure was held for 25 minutes to achieve hemostasis.There was no reported patient injury.The user shuttled down completely with no significant resistance.No unusual force was applied when retracting the sheath.The advancer tube was not engaged or visible.No damage was identified on the device or packaging prior to opening.The device was stored and prepared according to the instructions for use (ifu).The device was used in an interventional procedure with a retrograde approach.The deployer had prior experience using the mynx device at other facilities.A 5fr non-cordis sheath introducer was used.An angiogram of the puncture site was performed.The device was used in an arterial vessel with a vessel diameter greater than or equal to 5 mm.The stick location was the lower one-third of the femoral head.The device will be returned for evaluation.

Brand Name
MYNXGRIP
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, california 95054
7863138372
MDR Report Key25237351
Report Number3004939290-2026-00609
Device Sequence Number10623574
Product Code MGB
UDI-Device Identifier10862028000403
UDI-Public(01)10862028000403(17)280314(10)F2607304
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5021
Device Lot NumberF2607304
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SHEATH.
Patient SexUnknown